# SDR IPXA10161561

- Difficulty date: July 30, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- Aircraft time: 10,344 hours, 6,399 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Misrepaired
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, BULK CARGO FLOOR PANEL NR 162HF REQUIRES REPLACEMENT IAW EO A300-5320-16407-D.  FABRICATED BULK CARGO FLOOR PANEL NR 162HF IAW EO A300-5320-16407-D APPENDIX D.
